When you take amoxicillin does your vagina burns or itch?

Yeast infections. Yes, amoxicillin can often cause vaginal yeast infections. The burning and itching sensation are the most common symptoms associated with yeast infections. It is treated effectively by over-the-counter vaginal creams or suppositories such as Monistat. Resistant strains of yeast may need a prescription for terconazole or a single oral tablet called fluconazole (Diflucan 150mg).

Related Questions

What does it mean when a girls vagina itches and burns?

Yeast usually. Lots of itching is usually a yeast infection. Try a topical yeast medication like Monistat derm or gynelotrimin (clotrimazole) on the outside twice a day for a week, or if you are talking about a teenager you can use an over the counter vaginal yeast treatment like an older women. Read more...

I'm worried because my vagina itches and burns, what do you suggest?

Suggest medical eval. To determine cause. Causes of vaginal itching include yeast infections; vaginitis; contact w chemicals (douches, detergent, feminine spray, contraceptive foam/ jelly or ointments or creams); stress; pinworm; menopause (vaginal drying); precancerous lesions ; stress. Read more...